# SDR AALA20100110TUL02

- Difficulty date: January 10, 2010
- Submitted: February 19, 2010
- Operation: Air carrier
- Aircraft: N628AA
- Make and model: Boeing 757223
- Aircraft serial: 24586
- Aircraft time: 61,266 hours, 21,767 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gate
- Condition: Cracked
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NUMBER TWO DOOR UPPER GATE CRACKED.  INSTALLED NEW GATE PER ESO 90282.
